# SDR AALA20060932

- Difficulty date: October 24, 2006
- Submitted: November 10, 2006
- Operation: Air carrier
- Aircraft: N376AN
- Make and model: Boeing 767323
- Aircraft serial: 25445
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DFW - CEILING EMERGENCY LIGHTS AT FORWARD GALLEY LEFT SIDE MISSING LENS.  REPLACED LENS FOR CEILING EMERGENCY LIGHTS AT FORWARD GALLEY LEFT SIDE.  SYSTEM GROUND CHECKED NORMAL OPERATION.
